フォロー
Linyuan Lu
タイトル
引用先
引用先
The average distances in random graphs with given expected degrees
F Chung, L Lu
Proceedings of the National Academy of Sciences 99 (25), 15879-15882, 2002
13022002
A random graph model for massive graphs
W Aiello, F Chung, L Lu
Proceedings of the thirty-second annual ACM symposium on Theory of computing …, 2000
12482000
Connected components in random graphs with given expected degree sequences
F Chung, L Lu
Annals of combinatorics 6 (2), 125-145, 2002
10652002
Complex graphs and networks
F Chung, R Fan, FRK Chung, FC Graham, L Lu, KF Chung
American Mathematical Soc., 2006
9052006
The spectra of random graphs with given expected degrees
F Chung, L Lu, V Vu
Internet Mathematics 1 (3), 257-275, 2004
7262004
A random graph model for power law graphs
W Aiello, F Chung, L Lu
Experimental mathematics 10 (1), 53-66, 2001
5492001
Concentration inequalities and martingale inequalities: a survey
F Chung, L Lu
Internet mathematics 3 (1), 79-127, 2006
4162006
Duplication models for biological networks
F Chung, L Lu, TG Dewey, DJ Galas
Journal of computational biology 10 (5), 677-687, 2003
4102003
Random evolution in massive graphs
W Aiello, F Chung, L Lu
Handbook of massive data sets, 97-122, 2002
4042002
The diameter of sparse random graphs
F Chung, L Lu
Advances in Applied Mathematics 26 (4), 257-279, 2001
2742001
Ricci curvature of graphs
Y Lin, L Lu, ST Yau
Tohoku Mathematical Journal, Second Series 63 (4), 605-627, 2011
2192011
Eigenvalues of random power law graphs
F Chung, L Lu, V Vu
Annals of Combinatorics 7 (1), 21-33, 2003
1992003
On Meyniel's conjecture of the cop number
L Lu, X Peng
Journal of Graph Theory 71 (2), 192-205, 2012
1062012
The diameter of random sparse graphs
F Chung, L Lu
Advances in Applied Math 26 (4), 257-279, 2001
1062001
Coupling online and offline analyses for random power law graphs
F Chung, L Lu
Internet Mathematics 1 (4), 409-461, 2004
992004
The diameter of random massive graphs.
L Lu
SODA 1, 912-921, 2001
992001
The volume of the giant component of a random graph with given expected degrees
F Chung, L Lu
SIAM Journal on Discrete Mathematics 20 (2), 395-411, 2006
972006
An upper bound for the Turán number t3 (n, 4)
F Chung, L Lu
Journal of Combinatorial Theory, Series A 87 (2), 381-389, 1999
761999
Diamond-free families
JR Griggs, WT Li, L Lu
Journal of Combinatorial Theory, Series A 119 (2), 310-322, 2012
722012
On families of subsets with a forbidden subposet
JR Griggs, L Lu
Combinatorics, Probability and Computing 18 (5), 731-748, 2009
712009
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20